# SDR SCNA20201014161

- Difficulty date: October 9, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FIXED TRAILING EDGE SEAL BULKHEAD HAS CRACKED SEAL RETAINER ANGLE.  REMOVED AND REPLACED SEAL RETAINER ANGLE ON LT WING INBOARD FIXED TRAILING EDGE SEAL BULKHEAD, PER SRM 51-40-02 AND DRAWING 115A2930.
